# SDR IPXA2016060604248

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 17,071 hours, 10,476 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A2557066900000
- Condition: Cracked
- Location: Frame 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, FWD CARGO BAY AT FRAME 38.2, LBL 16 & 54 BRACKETS CRACKED.  R & R BRACKETS IAW SRM 51-40-21.
